Jungle Warfare: I might be losing hair HELP!
- 04-03-2008, 01:38 AM
Jungle Warfare: I might be losing hair HELP!
Hello all, about a month ago I posted a thread before I started JW asking some questions pertaining to hair loss. I am 3 weeks in the cycle and I think i might be experiencing some hair loss around my hairline, specifically around the center of the hairline. The loss is barely noticeable but it is causing me some concern none the less. My questions are:
1. Is any form of hair loss (big or small) common on JW?
2. If I am experiencing a small amount of hair loss did I totally
screw up my hair, meaning did I cause the hair loss process
to begin prematurely?
3. If I stop taking JW would the hair loss stop and my hair eventually grow back?
- 04-03-2008, 01:43 AM
yes it's common and you may have jumpstarted MPB. More then likely it will grow back after use though.
04-03-2008, 01:53 AM
04-03-2008, 03:13 AM
04-03-2008, 09:51 AM
04-03-2008, 11:57 AM
how come everyone is getting all these side effects except me....i feel so left out...ive been double dosing JW (6th week now) and still no effects...not even bad ones...
04-03-2008, 01:19 PM
04-03-2008, 05:32 PM
04-06-2008, 05:18 PM
Well I picked up the Nizoral 2% I really hope it can get some of my hair growing again, and as far as the JW i got about one week left on the first bottle I might as well finish it, I have a brand new sealed bottle though ( I was planning 8 weeks) that I now have to get rid of. My overall take on JW is that as far as strength increase, I did notice a bit of an increase but certainly not enough to sacrifice my hair. The one thing I really liked about JW is that strong libido boost and strong alpha male feeling, not an aggressive feeling but it was like I lost all inhibitions to approach most females. Also it gave me a very aggressive feeling and a sense of wellbeing while in the gym. So with that said what products would you guys recommend that will give me the libido boost/alpha male feeling without overstimulating the androgen receptors and cause hair loss?? I remember some people mentioning Diesel Test Hardcore or Coq Diesel, any thoughts on these products? Any incidents of hair loss?
04-06-2008, 06:00 PM
04-06-2008, 06:27 PM
04-06-2008, 06:35 PM
04-06-2008, 08:06 PM
04-06-2008, 08:14 PM
04-06-2008, 11:35 PM
I just got rid of Jungle Warfare today.Traded it for 6 pack of coors. F-ck it. I got ripped off, but whatever, I'm not taking the product.
04-07-2008, 02:24 AM
04-07-2008, 07:27 AM
04-07-2008, 08:05 AM
No, not hair issues. i didn't even start taking it at all. I'm not adiment about these shady issues re: Jungle Warfare. Plus based off the bloodwork that people have posted, you'd be better off running H-Drol instead.
The results from Jungle Warfare have been few and scattered vs. H-drol.
Not worth it, IMO.
btw, I hope you are getting bloodwork, because it appears that Jungle Warfare affects lipid levels negatively.
04-07-2008, 08:07 AM
05-19-2008, 12:59 PM
05-19-2008, 02:07 PM
05-19-2008, 02:14 PM
btw, losing hair for 6 weeks straight is something to be concerned about. It is one thing if you were taking 3g+ of test, but using just a bottle of JW shouldn't be doing that.
05-19-2008, 05:47 PM
I am really starting to get weirded out and worried by this because I am almost sure I dont have a genetic disposition towards MPB. Is it possible that what is occuring is Telogen Effluvium?? I have been reading up on this form of hair loss and found that many who use real juice often experience a period of shedding during PCT. I also found that hormonal imbalances or changes to hormone levels also triggers TE. As far as my hair situation it is mostly shedding and not thinning, correct me if I am wrong but arent shedding and thinning two different things? Thinning often being caused by MPB and shedding TE. I guess my question is, is "what the hell is going on, is my hair situation T.E. or MPB?????
05-19-2008, 05:50 PM
Reaper; BTW I didnt even use the whole bottle of JW only did 3 weeks and quit! I also had weird sides like a slight increase in facial/body hair. Honestly I really didnt even see any big gains except for a very slight increase in strength.
05-19-2008, 06:40 PM
Well even though just 1 out of 11 uncles got mpb doesn't mean you cannot get it.Somewhere down it was passed down to someone in your family and as you you know it is heredetary(bad spelling) and is in your genetics.The JW probably just converted to DHT in your system and just sped up your genetics of MPB.Are you taking anything now as far as a PCT to block any conversion to estrogen or anything else.The worse thing you can do is just stop taking something without a good PCT especially since you were having bad sides...hopefully everything works out for you..
05-19-2008, 07:42 PM
No nothing for a PCT it was often mentioned that JW did not require a PCT. All of the sides except hair loss went away in a few days. But then again maybe I should have done a PCT, I was just so scared of putting more s1ht in my body that I said F*** shady supplements Im only sticking to whey powder for now on. Apparently my dermatologist told me today that I have nothing to worry about, that my hair doesnt look like its miniturizing/thinning which is MPB, and that shedding could be other things besides MPB. I really dont know who or what to believe but I know that this shedding isnt normal
05-19-2008, 07:51 PM
JW kickstarted my hairloss. It never came back once it started thinning, then epi, then a test E cycle and it is now pretty noticeable. Right up the center, I just keep it short and it isn't as noticeable.
“Besides, it is a disgrace to grow old through sheer carelessness before seeing what manner of man you may become by developing your bodily strength and beauty to their highest limit.”
05-20-2008, 08:11 AM
I'm not exactly sure what is going on. Hair loss is more complex than just DHT. Jungle Warfare's shady hormone that is in it is allegedly 5 alpha reduced so DHT should not be a problem. (if it is even what is printed on the bottle).
Also orals have shorter half-lives due to their nature vs. injectibles. There is nothing to clear your system. It should have been completely out of your body within 3 days of your last dose. It probably isn't JW anymore that is affecting you, but whatever the chemical was somehow seems to have had a lasting effect on you for the past several weeks.
I'm not sure what is happening, the chemical makeup for whatever their chemical ingredient is has been in question for a year. ALRI didn't even come out and say what it was, it had to be many other people sharing information together.
On top of that, their Restore product has also been in question.
It's all too shady for me.
05-20-2008, 08:13 AM
05-20-2008, 05:35 PM
[QUOTE=FrankJ;1360907]No, hair that was killed due to MPB does not grow back. You can thicken hair follicles that have thinned due to MPB, but once the follicle dies forget about it.
Thats why hair loss cures target the thinning bald spot, not the receding frontal region.[/Q
Is it possible that an overabundance or sudden over load of DHT can cause some hair loss even in individuals not genetically susceptible to MPB? Again I ask this because I honestly think that I am not susceptible to it, or have ever had much DHT in my system before taking JW. The reason I say this is because I hardly have any facial/body hair, after taking JW I grew a little bit of it. Correct me if I am wrong but wouldn’t this indicate that I had very low DHT levels to begin with? Would I be wrong in assuming that JW caused an overload of DHT to which my body is not accustomed to thus causing some hair loss and some facial/body hair growth?
Similar Forum Threads
- By teribleturtle in forum SupplementsReplies: 17Last Post: 04-30-2008, 04:33 PM
- By ReaperX in forum SupplementsReplies: 36Last Post: 04-09-2008, 02:24 AM
- By luke1984 in forum Supplement LogsReplies: 23Last Post: 12-29-2007, 07:13 AM
- By CryingEmo in forum Post Cycle TherapyReplies: 12Last Post: 06-11-2007, 11:00 PM
- By poison in forum SupplementsReplies: 27Last Post: 09-10-2006, 05:04 PM